MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH IMPLANTABLE VENOUS ACCESS SYST; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC PORT-A-CATH IMPLANTABLE VENOUS ACCESS SYST; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4083-24
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, when attempting to connect the catheter with the infusion port seat, the doctor found that the connection of the infusion port seat was blocked by foreign matters and could not be connected with the catheter; so he did an emergency replacement of the consumables and the operation was completed successfully.No patient injury was reported.
 
Additional Manufacturer Narrative
No product was returned, thus the failure mode reported could not be investigated and a root cause could not be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
DELTEC PORT-A-CATH IMPLANTABLE VENOUS ACCESS SYST
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17255083
Report Number3012307300-2023-07020
Device Sequence Number20803871
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public10610586023613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Model Number21-4083-24
Device Catalogue Number21-4083-24
Device Lot Number3984418
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale